BibTeX record conf/dlt/AfoninH05

download as .bib file

@inproceedings{DBLP:conf/dlt/AfoninH05,
  author       = {Sergey A. Afonin and
                  Elena Hazova},
  editor       = {Clelia de Felice and
                  Antonio Restivo},
  title        = {Membership and Finiteness Problems for Rational Sets of Regular Languages},
  booktitle    = {Developments in Language Theory, 9th International Conference, {DLT}
                  2005, Palermo, Italy, July 4-8, 2005, Proceedings},
  series       = {Lecture Notes in Computer Science},
  volume       = {3572},
  pages        = {88--99},
  publisher    = {Springer},
  year         = {2005},
  url          = {https://doi.org/10.1007/11505877\_8},
  doi          = {10.1007/11505877\_8},
  timestamp    = {Mon, 07 Oct 2019 16:56:13 +0200},
  biburl       = {https://dblp.org/rec/conf/dlt/AfoninH05.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics